Alert archive / Texas / Lake Wind Advisories in 2018
Lake Wind Advisory 21, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Apr 2, 2018, 3:30 PM CDT for 4 states. It took effect at Apr 3, 2018, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2018, 3:30 PM CDT (20:30 UTC)
- In effect from
- Apr 3, 2018, 7:00 AM CDT
- Expired
- Apr 3, 2018, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
794 WWUS74 KSHV 022030 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 330 PM CDT Mon Apr 2 2018 ...Lake Wind Advisory in in effect from 7 AM Tuesday through 4 pm Tuesday for Northeast Texas, Northwest Louisiana, and portions of Southwest Arkansas... .Southerly winds will develop on Tuesday ahead of an approaching cold front. ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-030430- /O.NEW.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/ Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 330 PM CDT Mon Apr 2 2018 ...LAKE WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT TUESDAY... The National Weather Service in Shreveport has issued a Lake Wind Advisory, which is in effect from 7 AM to 4 PM CDT Tuesday. * EVENT...Southerly winds 15-20 MPH, with gusts up to 25 mph. * TIMING...7 AM CDT to 4 PM CDT Tuesday. * IMPACT...The strong and gusty winds will create a rough chop on area lakes producing hazardous conditions for boating. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes. Small boats will be especially prone to capsizing. && $$ Palmer
5 follow-up statements
821 WWUS74 KSHV 030330 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1030 PM CDT Mon Apr 2 2018 ...Lake Wind Advisory in in effect on Tuesday from 7 a.m. through 4 p.m. for Northeast and Deep East Texas, for Northwest and North central Louisiana, and portions of South central and Southwest Arkansas... .Gusty Southwesterly winds will develop on Tuesday ahead of an approaching cold front. ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-031200- /O.CON.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/ Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1030 PM CDT Mon Apr 2 2018 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT TUESDAY... * EVENT...Southerly winds 15-20 MPH, with gusts of 25 to 35 mph. * TIMING...7 AM CDT to 4 PM CDT Tuesday. * IMPACT...The strong and gusty winds will create a rough chop on area lakes producing hazardous conditions for boating. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes. Small boats will be especially prone to capsizing. && $$ 24
734 WWUS74 KSHV 030853 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 353 AM CDT Tue Apr 3 2018 ...Gusty winds expected across portions of the region today... ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-032100- /O.CON.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/ Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 353 AM CDT Tue Apr 3 2018 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... * EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 mph. * TIMING...This morning through this afternoon. * IMPACT...Gusty winds will create a rough chop on area lakes resulting in hazardous boating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes. Small boats will be especially prone to capsizing. && $$ 12
887 WWUS74 KSHV 030957 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 457 AM CDT Tue Apr 3 2018 ...Gusty winds expected across portions of the region today... ARZ050-051-059>061-OKZ077-032100- /O.EXA.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/ Sevier-Howard-Little River-Hempstead-Nevada-McCurtain- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Idabel, and Broken Bow 457 AM CDT Tue Apr 3 2018 ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... The National Weather Service in Shreveport has issued a Lake Wind Advisory, which is in effect until 4 PM CDT this afternoon. * EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 mph. * TIMING...This morning through this afternoon. * IMPACT...Gusty winds will create a rough chop on area lakes resulting in hazardous boating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes. Small boats will be especially prone to capsizing. && $$ ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126- 136>138-149>153-165>167-032100- /O.CON.KSHV.LW.Y.0021.180403T1200Z-180403T2100Z/ Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 457 AM CDT Tue Apr 3 2018 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 mph. * TIMING...This morning through this afternoon. * IMPACT...Gusty winds will create a rough chop on area lakes resulting in hazardous boating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes. Small boats will be especially prone to capsizing. && $$ 12
804 WWUS74 KSHV 031539 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1039 AM CDT Tue Apr 3 2018 ...Gusty winds expected across portions of the region today... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-040000- /O.EXT.KSHV.LW.Y.0021.000000T0000Z-180404T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1039 AM CDT Tue Apr 3 2018 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 mph. * TIMING...Through late this afternoon. * IMPACT...Gusty winds will create a rough chop on area lakes resulting in hazardous boating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes. Small boats will be especially prone to capsizing. && $$ 09
276 WWUS74 KSHV 032109 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 409 PM CDT Tue Apr 3 2018 ...Gusty winds expected across portions of the region this afternoon... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-040000- /O.CON.KSHV.LW.Y.0021.000000T0000Z-180404T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 409 PM CDT Tue Apr 3 2018 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * EVENT...Southerly winds 15 to 20 mph, with gusts of 25 to 35 mph. * TIMING...Through early this evening. * IMPACT...Gusty winds will create a rough chop on area lakes resulting in hazardous boating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lake Wind Advisory indicates that winds will cause rough chop on area lakes. Small boats will be especially prone to capsizing. && $$ 09
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Apr 2, 12:30 PM CDT, 3 hours earlier.
Area forecast discussion, Apr 2, 12:30 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Shreveport LA 1230 PM CDT Mon Apr 2 2018 .AVIATION... A weak frontal boundary to provide light winds across area terminals this afternoon. However, south winds forecast to steadily increase this evening into the overnight hours, approaching 15 to 18 knots by 03/15Z. Low VFR ceilings expected to prevail this afternoon and evening, becoming MVFR by 03/06Z and then IFR/LIFR around daybreak./05/ && .PREV DISCUSSION... /issued 940 AM CDT Mon Apr 2 2018/ DISCUSSION... Water vapor imagery shows zonal flow aloft over the region this morning, with a weak cold front sagging over the region. The weak cold front is currently along the Arkansas and Louisiana border back towards Marshall and Jacksonville, Texas. This weak front has brought some light sprinkles to a few locations this morning, with a few sprinkles possible through the remainder of the morning. This weak front will lift back across the region today, with the threat of showers continuing and maybe a stray thunderstorm possible. Otherwise, expect relatively mild conditions to prevail across our northern areas, with warmer than normal and somewhat muggy conditions prevailing across the southern areas. Have updated the forecast this morning to better account for the current trends. Main forecast concern for this forecast period will be with the threat of severe weather for Tuesday afternoon and evening, as a more potent cold front moves through the region. Although some showers to be possible during the morning, thunderstorms will develop during the afternoon hours and organize into a squall line by evening. At this point in time, believe the primary threat will be with strong and damaging winds, but cannot rule out large hail or an isolated tornado as well. Drier and cooler conditions will develop behind the cold front for Tuesday night and Wednesday. Overnight temperatures in our northern zones will likely fall into the mid 30s, and locally a few of the colder locations may be flirting with the freezing mark. Meanwhile, daytime highs will likely run between 8 and 14 degrees below normal. However, temperatures will warm 3 to 6 degrees each day, with temperatures returning to near normal by Friday. Showers and thunderstorms will also return to the forecast by Friday, as the next system takes aim at the region. Palmer AVIATION... For the 02/12Z terminal forecast will prevail most of the sites with MVFR/IFR especially in wake of the cold front that has shifted into North Louisiana and across much of East Texas. Just recently the ceilings and visibilities have been trending lower and most sites will be MVFR and lowering to IFR where not earlier forecast had VFR. A few light showers may accompany the front as it drifts slowly South before becoming nearly stationary and then working back to the North as a warm front later during the day. The MVFR/IFR ceilings will be lifting during the mid morning to mid day hours with a return to VFR into the afternoon. During the overnight hours after 03/06Z the MVFR/IFR ceilings will be returning from South to North as the moisture lifts back North on the returning and increasing South Winds. For this morning South winds less than 7 knots ahead of the front with Northerly winds 5-10 knots in wake of the boundary. The surface winds will be increasing during the afternoon and overnight and becoming Southerly with higher gusts during the overnight hours. /06/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 79 43 64 / 10 70 40 0 MLU 66 82 45 63 / 10 50 50 0 DEQ 61 71 36 59 / 10 60 10 0 TXK 65 73 40 61 / 10 70 20 0 ELD 65 78 40 62 / 10 70 50 0 TYR 65 76 42 65 / 10 70 20 0 GGG 66 78 42 65 / 10 70 30 0 LFK 68 80 47 67 / 10 70 40 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 05/CP/06
Hazardous weather outlook, Apr 2, 5:36 AM CDT, 9 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 536 AM CDT Mon Apr 2 2018 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-031045- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 536 AM CDT Mon Apr 2 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated showers and thunderstorms may begin to develop during the morning hours Tuesday as a strong cold front begins to move into the area. However, thunderstorms will begin to increase and form into a squall line during the afternoon and evening hours. Some of these storms could be severe. Damaging winds and large hail will be the primary threats. Locally heavy rainfall will also be possible. The storms should exit the area during the overnight hours. Showers and thunderstorms will be possible again Friday and into Saturday. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, skywarn networks, and amateur radio operators, is not anticipated through tonight. 07
Nearby
Lake Wind Advisories in Texas, 2018Lake Wind Advisories in Louisiana, 2018Lake Wind Advisories in Arkansas, 2018Every lake wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.